MAUDE Adverse Event Report: LIMFLOW INC. LIMFLOW VECTOR; VALVULOTOME

LIMFLOW INC. LIMFLOW VECTOR; VALVULOTOME
Model Number VT-US-23
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.Upon completion of the investigation a follow-up report will be submitted.Manufacturer reference: (b)(4).
 
Event or Problem Description
On (b)(6) 2025, during a limflow transcatheter arterialization of deep veins (tadv) procedure the medical team had difficulty delivering the vector to the starting point.The nose cone of the vector device broke off on the wire.The physician was able to push the nose cone out with a balloon through the distal venous access.There was no injury, and the nose cone was successfully removed.A second vector device was used and the procedure was completed without further issues.
 
Additional Manufacturer Narrative
The vector device was returned to the manufacturer and evaluated.The catheter and the tip were returned.No manufacturing deficiencies were identified when the catheter and tip were investigated.Adequate adhesive residue was observed in the correct location on the tip.The root cause was not established during the investigation; however, the field failure was most likely due to the device navigating a challenging anatomy.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, there have been no similar complaint events for this lot number.Manufacturer reference: (b)(4).

Brand Name
LIMFLOW VECTOR
Common Device Name
VALVULOTOME
Manufacturer (Section D)
LIMFLOW INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
CONFLUENT MEDICAL TECHNOLOGIES
coyol free zone
building 28
alajuela,
CS  
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
8779234747
MDR Report Key23287785
Report Number3023527320-2025-00004
Device Sequence Number12152553
Product Code MGZ
UDI-Device Identifier00850041730134
UDI-Public00850041730134
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K221902
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVT-US-23
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale